Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 36, Number 6 (1965), 1627-1655.
On a Theorem of Hoel and Levine on Extrapolation Designs
Recent results  of Hoel and Levine (1964), which assert that designs on $\lbrack -1, 1\rbrack$ which are optimum for certain polynomial regression extrapolation problems are supported by the "Chebyshev points," are extended to cover other nonpolynomial regression problems involving Chebyshev systems. In addition, the large class of linear parametric functions which are optimally estimated by designs supported by these Chebyshev points is characterized.
Ann. Math. Statist., Volume 36, Number 6 (1965), 1627-1655.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kiefer, J.; Wolfowitz, J. On a Theorem of Hoel and Levine on Extrapolation Designs. Ann. Math. Statist. 36 (1965), no. 6, 1627--1655. doi:10.1214/aoms/1177699793. https://projecteuclid.org/euclid.aoms/1177699793